Discussions that mention cialis

Sexual Health - Men board


I am a 48 year old man, currently in a physical relationship with a woman after several years of just masturbation. My problem actually began prior to the new relationship, about a year ago. At that time, on occasion, when I would masturbate I would start to lose my erection just as I was reaching orgasm. With my hand, I was able to work through this problem, regain erection, and shortly thereafter experience orgasm. The problem has been happening with my partner as well. Everything will be going along great and then as I approach orgasm, I will begin to lose my erection. Sometimes, particularly if my bladder is full, the erection will return rather quickly and ejaculation follows shortly thereafter. Sometimes, however, the erection leaves and doesn't come back or my soft penis slips out of her vagina and I can't reinsert it. Sometimes in these cases I can manually stimulate myself and reinsert my penis into her vagina and finish. Usually, however, I am not able to finish and we are both left frustrated. I am currently using Cialis to try to counteract the issue, but it seems to only work sporadically. In other words, in spite of the ED medication, I am still having an ED. I have tried all of the ED meds, also. The problem doesn't happen all the time but when it does it seems to happen several times in a row. Also, I only have one partner.

My questions are: what is it, and what can I do about it?